MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown/ not provided.If implanted, give date: not applicable, the lens was not implanted.If explanted, give date: not applicable, the lens was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) haptic broke.There was patient contact with the cartridge.Back-up iol, same model and diopter was used to complete the procedure.No other information was provided.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes; section d9: return to manufacturer: 6/10/2021; section h3: device evaluated by manufacturer? yes.Device evaluation: visual inspection under magnification revealed, viscoelastic residue on the optic body and haptics.Which is consistent with a lens, that was handled during loading.The lens was cleaned, a detached haptic and a tear on the optic body were observed.The complaint issue was confirmed.However, based on the return condition of the lens, it cannot be confirmed, to be related to the manufacturing issue.Therefore, no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed, no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency.And the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11918224
Report Number2648035-2021-07913
Device Sequence Number3202163
Product Code HQL
UDI-Device Identifier05050474514119
UDI-Public(01)05050474514119(17)250609
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model NumberAR40E
Device Catalogue NumberAR40E00075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMERALD CARTRIDGE LOT# CH19316